# SDR AALA20040906

- Difficulty date: August 27, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Plug
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING END PLUG MISSING AT SEAT 25C.  INSTALLED END PLUG FOR EMERGENCY FLOOR TRACK LIGHTING AT SEAT 25C.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
